# SDR RAAA00E8038

- Difficulty date: September 1, 2000
- Submitted: September 7, 2000
- Operation: Air carrier
- Aircraft: N178RV
- Make and model: Lkheed 188C
- Aircraft serial: 188C2010
- Aircraft time: 77,217 hours, 37,070 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: S106
- Condition: Discharged
- Location: Cabin
- Component: Light, Grimes
- Component part number: 110283
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK FOUND CABIN DOOR OVERHEAD EMERGENCY LIGHT WOULD NOT TEST.  REPLACED OVERHEAD LIGHT BATTERIES, TESTED GOOD PER RM-2.
